Sunday, January 17, 2016

Widgets

CALPOL (Paracetamol) For The Treatment Of Fever, Flu, Headache And Body Pain

CALPOL Syrup and Tablet
CALPOL (Paracetemol)
Calpol contains paracetamol and it is produced by GSK. It is widely being used for the relieve of pain and fever. This is well known syrup in Pakistan. It is reducing fever and post-vaccination reactions. It is also indicated for the relief of malaise, headache, common cold, dental and ear pain. Calpol is being used for the following symptoms.
Body Pain
Feverish
Watery and Itchy eyes
Sneezing
Influenza
Hay Fever
Toothache
Runny Nose
Feverish
Teething
Precautions: If you have any kidney impairment, just consult your doctor and use. Human and animal studies have not identified any risk to take Calpol in pregnancy. Adverse affects of Calpol is rare but hypersensitive patients should carefully take this medicine, if they have any previous adverse effect to Calpol. 

Calpol (Syrup)

(Paracetamol)
Calpol Syrup

Composition
Each 5ml contains
Paracetamol (B.P) 120mg
Symptoms
Body Pain, High Temperature , Feverish, Influenza
Diagnose
Fever, Body Pain
Child 4-11 months
1/2 teaspoon 2 times a day
Child 1-2 years
Child 2-5 years
Child 5-12 years
1 teaspoon 3 times a day
1 tablespoon two times a day
2 tablespoon two times a day
Age between 5-18 years
2  tablespoon 3 times a day
Adults more than 18 years
2-3 tablespoons 3 times a day
Company
GSK
Retail Price in Pakistan
Rs 46

Calpol Tablet

(Paracetamol)
Calpolt Tablet

Composition
Each tablet contains
Paracetamol (B.P) 500mg
Symptoms
Body Pain, High Temperature , Feverish, Influenza
Diagnose
Fever, Body Pain
Age between 6-12 years
1/2 tablet two times a day
Adults more than 18 years
1-2 tablet 3 times a day
Company
GSK
Per Tablet Price in Pakistan
Rs 1

0 comments:

Post a Comment